SciELO - Scientific Electronic Library Online

 
vol.58 issue2Estimador de parámetros para sistemas de orden superior2D radial distribution function of silicene author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • Have no similar articlesSimilars in SciELO

Share


Revista mexicana de física

Print version ISSN 0035-001X

Abstract

NIETO, J.A.  and  LEON, E.A.. Higher dimensional gravity and Farkas property in oriented matroid theory. Rev. mex. fis. [online]. 2012, vol.58, n.2, pp.133-138. ISSN 0035-001X.

We assume gravity in a d-dimensional manifold M and consider a splitting of the form M = Mp × Mq, with d = p + q. The most general two-block metric associated with Mp and Mq is used to derive the corresponding Einstein-Hilbert action S. We focus on the special case of two distinct conformal factors ψ and φ (ψ for the metric in Mp and φ for the metric in Mq), and we write the action S in the form S = Sp+Sq, where Sp and Sq are actions associated with Mp and Mq, respectively. We show that a simplified action is obtained precisely when ip = p-1. In this case, we find that under the duality transformation φ φ-1, the action Sp for the Mp-space or the action Sq for the Mq-space remain invariant, but not both. This result establishes an analogy between Farkas property in oriented matroid theory and duality in general relativity. Furthermore, we argue that our approach can be used in several physical scenarios such as 2t physics and cosmology.

Keywords : Higher dimensional gravity; gravitational duality; 2t physics.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License